# SDR AALA20161221023

- Difficulty date: December 2, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 49,537 hours, 24,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL ALUMINUM DOUBLER AT LOWER FORWARD CORNER AT AFT LAVATORY SERVICE PAN BS 1312.  REMOVED CORROSION AND REPLACED DOUBLER IAW SRM 51-10-03 AND EA 265985.
